# SDR VTZA95282

- Difficulty date: September 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41055
- Propeller: Mcauly C5JFR36C1102
- System (JASC): 6110 · Propeller Assembly
- Part: O-Ring
- Part number: A163364
- Condition: Failed
- Location: Rt Prop
- Part time: 930 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 6537 - LGA-IAD - DURING CRUISE, EMERGENCY WAS DECLARED AND FLIGHT DIVERTED TO EWR DUE TO THE RIGHT ENGINE EGT AND TORQUE FLUCTUATIONS.  AIRCRAFT LANDED AT EWR WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE BETA TUBE O-RINGS AND ADJUSTED THE PROP BLADE ANGLES.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
